# SDR DALA1139439003

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 51,238 hours, 37,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY PATHWAY LIGHT INOPERATIVE AT ROW1C.  MEL 33-00-24 APPLIED.  RE-SECURED CONNECTOR AND NOW OPERATION CHECKS GOOD.  MEL REMOVED.
